# SDR TWAA9804303

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Engine: Pwa JT8D217A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

RNO - FLT 224 - ABORTED TAKEOFF AT 100 KTS DUE TO COMPRESSOR STALLS ON RT ENGINE.  FOUND COMPRESSOR BLADES DAMAGED FROM APPARENT ICE INGESTION.  (M)
